Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Bp medication that causes fatigue

Premium Questions

Dr.     Bhanu Partap MD

What can be done about extreme fatigue???? Take blood pressure medication as well as meds for thyroid and a-fib. Also am taking pain medication for failed back surgery. All I want to do is sleep - I ...

Dr.  Rishu Saxena MD

Is there a blood pressure medication that DOES NOT cause diarrhea and constipation? ...

Dr. Ilir Sharka MD

Are there any meds for hBP that do not cause dizziness? ...

Dr. Albana Sejdini MD

What can I do if every BP med I get put on causes me dizziness?this has gone on for years and my quality of life is getting worse?I have been on Beta blockers and others.Recently 120 Diltiazem 50 Inspra ...

Dr. Lilit Baghdasaryan MD

.tension-type headache. on bp med daily, half hctz , one trimetazidine, mornings, aspirin noon. antidepresant rivotrol .25 of 2 mg as needed. gastritis (aspirin?). genaral weakness. sometimes dark stool. ...

Public Forum Discussions

null MD

recently my blood pressure has not responded to weight loss and exercise so the doctor placed me on 10mg lisinoprolthat went up to 20mg recently.However the side effects of night coughing, insomnia ,constant urinaton and...

Dr.  Sagar Makode MD

My mother just turned 80 and used to be very very healthy (has always taken very good of herself) until recently I think she quit taking blood pressure medicine 2 years ago and lost a pet and recently moved. Her feet and...

Dr.  Sagar Makode MD

My sister-in-law has been Rx HCTZ with her BP meds. After her meds kick in and she visits the restroom a few times, she begins to feel fatigue, experiences HA, and vertigo. these all go away after she ...

Dr.     Ivan R. Rommstein MD

pressure medications, Plavix, Flomax meds. Doctor a couple of weeks ago, took out the hydroclorithyaside (I don t know how to spell that!) in the blood pressure medication, and then the feet got more swollen ...

Dr.  Sukhvinder Singh MD

tablets, I hate taking them as I am very fit and live healthy, was it the pneumona that caused this also . I am suffering from dreadful contipation since is the pneumonia also the cause ...

Mobile Questions and Answers

Dr. Deepika Patil MD

Hi, Interactions is unlikely. You can take both safely together. Regards Dr Deepika Patil

Dr. Narender Saini MD

These symptoms are not usual for amlodipine. You should consult your doctor for any other issue that you may be having.

Dr. Kaushal Bhavsar MD

I will advice to start aerobic exercise and strict dieting. You should try all these first. And then start drugs. And no harm in taking it. Please hit thanks if you like my answer.